# SDR SWAA970095

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6404781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND EMERGENCY OVERWING EXIT LIGHTS INOP.  REPLACED BATTERY PACK AND OP CHECKED PER BOEING M/M.
